MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,SURG,SENSICR PI ORTHO LT,LF,PF,8.0

Medline Industries, LP MEDLINE; GLOVE,SURG,SENSICR PI ORTHO LT,LF,PF,8.0
Catalog Number MSG9980
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "hole punch out of glove; saw this is 3 different pairs.".
 
Additional Manufacturer Narrative
The customer reported a hole punch out of glove and saw this in 3 different pairs.The complaint information was reviewed; inspection reports for the affected lot were reviewed, retained samples were checked for holes by visual and water leak test with no holes found, compounding batch records and dipping process control parameters were confirmed with no deviations identified, and the lot underwent 100% inspection for holes and visual defects using electronic pinhole testing with no abnormalities reported during pre-shipment release qa testing.After further review, a photo was received confirming the reported defect, and the vendor states that the defect was due to a machine process issue that was missed.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,SURG,SENSICR PI ORTHO LT,LF,PF,8.0
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
herchelle teodoro
three lakes drive
northfield, IL 60093--275
MDR Report Key50949353
Report Number1417592-2026-54732
Device Sequence Number9499717
Product Code KGO
UDI-Device Identifier10193489029871
UDI-Public10193489029871
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K142941
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSG9980
Device Lot Number2109969280
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown